Abelian theorems for distributional kontorovich-lebedev and mehler-fock transforms of general order

  1. González, B.J. 1
  2. Negrín, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Banach Journal of Mathematical Analysis

ISSN: 1735-8787

Year of publication: 2019

Volume: 13

Issue: 3

Pages: 524-537

Type: Article

Export: RIS
DOI: 10.1215/17358787-2019-0002 SCOPUS: 2-s2.0-85073002768 GOOGLE SCHOLAR
Data source: Scopus